# SDR CALA2025061705596

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N56859
- Make and model: Boeing 757324
- Aircraft serial: 32818
- Aircraft time: 60,487 hours, 19,148 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTRY DOOR FLOURESCENT LGT (EXTIN-FLICKERS) WITH ENTRY L GT SW IN DIM. FA STATED THAT ENTRY LIGHT WOULD CUT OFF WHEN FD DOOR OPENED. THAT IS CORRECT CONFIGURATION. VERIFIED ENTRY LIGHT WORKS NORMAL. OPS CHK GOOD. REF AMM 33-22-00/001.
